# SDR GAIA03024SP

- Difficulty date: July 19, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AT MAIN CABIN FORWARD STATION 720B, STRINGER 15L IS CRACKED.  CUT OUT CRACK FROM STRINGER 15L, IAW SRM 53-10-3 FIG 5, FABRICATED REPAIR PARTS ONE CHANNEL .040 7075-T6 DIM 4.7 INCH BY 3.2 INCH, TWO FILLRES .100 7075-T6 4.7 BY 8 IAW SRM 53-10-3 FIG 5, INSTALLED PARTS IAW SRM 51-10-3 FIG 5.  (M)
